File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Suboptimal robust mixed H2/H∞ controller design for uncertain descriptor systems with distributed delays

TitleSuboptimal robust mixed H2/H∞ controller design for uncertain descriptor systems with distributed delays
Authors
KeywordsDescriptor System
Robust Control
Stability
Time Delay
Issue Date2004
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/camwa
Citation
Computers And Mathematics With Applications, 2004, v. 47 n. 6-7, p. 1041-1055 How to Cite?
AbstractThis paper is concerned with the design problem of the optimal robust mixed H2/H∞ controllers for descriptor systems with time-varying uncertainties and distributed delays. In our method, no decomposition of the coefficient matrix is needed. The designed controller can guarantee regularity, nonimpulsiveness, and internal stability of the closed-loop system and simultaneously minimizes an upper bound of the H2 performance measure satisfying an H∞ norm bound constraint. The control design problem is transformed into the solvability of a set of strict LMIs, which can be effectively solved by using interior-point algorithms. © 2004 Elsevier Ltd. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156785
ISSN
2015 Impact Factor: 1.398
2015 SCImago Journal Rankings: 1.092
References

 

DC FieldValueLanguage
dc.contributor.authorYue, Den_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:43:58Z-
dc.date.available2012-08-08T08:43:58Z-
dc.date.issued2004en_US
dc.identifier.citationComputers And Mathematics With Applications, 2004, v. 47 n. 6-7, p. 1041-1055en_US
dc.identifier.issn0898-1221en_US
dc.identifier.urihttp://hdl.handle.net/10722/156785-
dc.description.abstractThis paper is concerned with the design problem of the optimal robust mixed H2/H∞ controllers for descriptor systems with time-varying uncertainties and distributed delays. In our method, no decomposition of the coefficient matrix is needed. The designed controller can guarantee regularity, nonimpulsiveness, and internal stability of the closed-loop system and simultaneously minimizes an upper bound of the H2 performance measure satisfying an H∞ norm bound constraint. The control design problem is transformed into the solvability of a set of strict LMIs, which can be effectively solved by using interior-point algorithms. © 2004 Elsevier Ltd. All rights reserved.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/camwaen_US
dc.relation.ispartofComputers and Mathematics with Applicationsen_US
dc.subjectDescriptor Systemen_US
dc.subjectRobust Controlen_US
dc.subjectStabilityen_US
dc.subjectTime Delayen_US
dc.titleSuboptimal robust mixed H2/H∞ controller design for uncertain descriptor systems with distributed delaysen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-2542584596en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-2542584596&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume47en_US
dc.identifier.issue6-7en_US
dc.identifier.spage1041en_US
dc.identifier.epage1055en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridYue, D=7102311946en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats